Alert archive / Texas / Small Craft Advisory for Windses in 2018

Small Craft Advisory for Winds 21, NWS Brownsville, TX

April 13, 2018

NWS Brownsville, TX issued this small craft advisory for winds at Apr 13, 2018, 9:50 PM CDT. It took effect at Apr 14, 2018, 3:11 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2018, 9:50 PM CDT (02:50 UTC)
In effect from
Apr 14, 2018, 3:11 AM CDT
Expired
Apr 14, 2018, 7:00 PM CDT
In force
16 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

152 
WHUS74 KBRO 140250
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
950 PM CDT Fri Apr 13 2018

...Strong Winds and Rough Seas through Saturday Night...

.Seas remain elevated and agitated on the Gulf. Winds on the 
Laguna Madre have subsided temporarily, but strong north winds 
will return by early Saturday morning as a cold front moves 
through the area.

GMZ130-132-135-141100-
/O.EXP.KBRO.SI.Y.0020.000000T0000Z-180414T0300Z/
/O.NEW.KBRO.SI.Y.0021.180414T1100Z-180415T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
950 PM CDT Fri Apr 13 2018

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO 7 PM CDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 10 PM CDT THIS
EVENING...

The National Weather Service in Brownsville has issued a Small
Craft Advisory for winds, which is in effect from 6 AM to 7 PM
CDT Saturday. 

* WINDS...North at 15 to 25 knots.

* BAY CONDITIONS...Rough bay waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels...should avoid navigating in these 
conditions.

&&

$$

GMZ150-155-170-175-141100-
/O.EXT.KBRO.SC.Y.0024.000000T0000Z-180415T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
950 PM CDT Fri Apr 13 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

* WINDS...South to southwest 15 to 20 knots tonight, becoming
  north 20 to 25 knots early Saturday morning.

* SEAS...5 to 7 feet tonight, building to 6 to 9 feet Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

53-Schroeder
4 follow-up statements
811 
WHUS74 KBRO 140730
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
230 AM CDT Sat Apr 14 2018

...Strong north winds and high seas through tonight...

.A cold front will blow through during the morning hours, with
strong north winds in its wake. Elevated seas will persist into
tonight.

GMZ150-155-170-175-142300-
/O.EXT.KBRO.SC.Y.0024.000000T0000Z-180415T0500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
230 AM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...North 20 to 30 knots. 

* SEAS...5 to 8 feet nearshore, 6 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-142300-
/O.CON.KBRO.SI.Y.0021.180414T1100Z-180415T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
230 AM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 AM
THIS MORNING TO 7 PM CDT THIS EVENING...

* WINDS...North 20 to 25 knots.

* BAY CONDITIONS...Rough bay waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels...should avoid navigating in these
conditions.

&&

$$
220 
WHUS74 KBRO 140811
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
311 AM CDT Sat Apr 14 2018

...Strong north winds and high seas through tonight...

.A cold front will blow through during the morning hours, with
strong north winds in its wake. Elevated seas will persist into
tonight.

GMZ130-132-135-142300-
/O.EXT.KBRO.SI.Y.0021.180414T0811Z-180415T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
311 AM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT
THIS EVENING...

* WINDS...South 20 to 30 knots early this morning shifting to
  north 20 to 25 knots after frontal passage.

* BAY CONDITIONS...Rough bay waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels...should avoid navigating in these
conditions.

&&

$$

GMZ150-155-170-175-142300-
/O.CON.KBRO.SC.Y.0024.000000T0000Z-180415T0500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
311 AM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...South 20 to 30 knots early this morning shifting to
  north 20 to 30 knots after frontal passage.

* SEAS...5 to 8 feet nearshore, 6 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
794 
WHUS74 KBRO 141719
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1219 PM CDT Sat Apr 14 2018

...Strong north winds and high seas through tonight...

.Strong north winds and hazardous seas will continue to 
develop today in the wake of the cold front. Elevated 
seas will persist into tonight.

GMZ170-175-150000-
/O.UPG.KBRO.SC.Y.0024.000000T0000Z-180415T0500Z/
/O.NEW.KBRO.GL.W.0003.180414T1719Z-180414T2100Z/
/O.NEW.KBRO.SC.Y.0025.180414T2100Z-180415T0500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1219 PM CDT Sat Apr 14 2018

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

The National Weather Service in Brownsville has issued a Gale
Warning, which is in effect until 4 PM CDT this afternoon. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 4 PM this afternoon to midnight CDT
tonight. The Small Craft Advisory is no longer in effect. 

* WINDS...North winds 25 to 30 knots with frequent gusts to
  gale force becoming 20 to 30 knots in the late afternoon.

* SEAS...6 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-150000-
/O.CON.KBRO.SI.Y.0021.000000T0000Z-180415T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1219 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

* WINDS...North winds 20 to 25 knots becoming 15 to 25 
  knots in the afternoon. 

* BAY CONDITIONS...Rough bay waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels...should avoid navigating in these
conditions.

&&

$$

GMZ150-155-150000-
/O.CON.KBRO.SC.Y.0024.000000T0000Z-180415T0500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
1219 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...North winds 25 to 30 knots with higher gusts becoming
  20 to 30 knots in the late afternoon. 

* SEAS...5 to 8 feet nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
735 
WHUS74 KBRO 142122
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
422 PM CDT Sat Apr 14 2018

...Strong north winds and high seas through tonight...

.Strong north winds and hazardous seas will continue to develop
today in the wake of the cold front that moved through the area
early this morning. Elevated seas will persist into tonight.

GMZ170-175-150500-
/O.EXP.KBRO.GL.W.0003.000000T0000Z-180414T2100Z/
/O.CON.KBRO.SC.Y.0025.000000T0000Z-180415T0500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
422 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...
...GALE WARNING HAS EXPIRED...

* WINDS...North winds 20 to 30 knots through midnight.
  

* SEAS...6 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ130-132-135-150000-
/O.CON.KBRO.SI.Y.0021.000000T0000Z-180415T0000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
422 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

* WINDS...North winds 20 to 25 knots becoming 15 to 20 knots later
  this evening.
 
* BAY CONDITIONS...Rough bay waters early this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels...should avoid navigating in these
conditions.

&&

$$

GMZ150-155-150500-
/O.CON.KBRO.SC.Y.0024.000000T0000Z-180415T0500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
422 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...North winds 20 to 30 knots throughout midnight night
  with the winds and seas decreasing after midnight tonight.
 
* SEAS...5 to 8 feet nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory for winds went out at Apr 13, 7:05 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 13, 7:05 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
705 PM CDT Fri Apr 13 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Comms issues currently impacting "longline"
transmission of METAR's from BRO and MFE. Otherwise, have kept
trends of 18Z TAF issuance largely intact, with just some minor
adjustments to the arrival time of a cold front at the Rio Grande
Valley aerodromes. Prior to that, expecting MVFR CIG's to develop
at all terminals by around 04Z, lowering to IFR at BRO (and
possibly HRL) after midnight, per MOS and SREF guidance. Light
rain showers may accompany the frontal passage. VFR with gusty NNW
winds should prevail for the remainder of the daylight hours on
Saturday beyond about 15Z.

&&

.DISCUSSION...Updated for latest marine discussion below.

&&

.MARINE...Winds have a been a bit slow to subside on the Laguna
Madre early this evening, so have extended the Small Craft
Advisory for Winds through 10 pm CDT.

&&

.PREV DISCUSSION... /issued 301 PM CDT Fri Apr 13 2018/

SHORT TERM (Now through Saturday Night): Gusty south winds
continue across the eastern portions of deep south Texas early
this afternoon due to the interaction of high pressure over the
Gulf and lower pressure inland. Latest satellite imagery and
surface observations indicate sunny skies and very warm to hot
temperatures, especially across the west, as dry line moves across
the CWA. Inland temperatures will continue to climb into the 90s
across the area through late this afternoon. The approach of a dry
line and then a cold front later today from upstream will allow
the surface winds will veer to southwest or west in those areas
through late afternoon. Winds will tend to decrease area wide this
evening, between the retreating Gulf air mass and the approaching
cold front.

The cold front is expected to move into the northern ranchlands
after midnight and off the lower Texas coast around dawn. Isolated
to scattered showers and a rumble of thunder will be possible mainly
along the front after midnight tonight through late Saturday
morning. The Storm Prediction Center /SPC/ has the extreme northern
ranchlands under a marginal risk of severe thunderstorms for tonight
with most of deep south Texas in a general thunderstorm area. The
main threats from any thunderstorms that develop tonight will be
small hail and gusty winds. Some showers may linger over the Gulf
waters through Saturday afternoon. Low temperatures tonight will be
in the 60s under mostly cloudy skies. Slightly cooler and much
drier air will move into the region on Saturday. High temperatures
Saturday will be in the lower 80s, with clearing skies by late
morning to early afternoon. Relative humidity values will crash
Saturday afternoon, with values in the 20 percent or less range
for most areas away from the coast. See the fire weather
discussion below for concerns there. Temperatures will be well
below normal across the area Saturday night under clear skies. Low
temperatures are expected to fall into the 40s inland and into
the low to mid 50s along the Rio Grande river and near the
beaches.

LONG TERM (Sunday through Friday): 500mb ridge across the western
United States Sunday will provide subsidence across south Texas
through the rest of the weekend into early next as the upper level
ridge moves eastward across the central U.S. Monday. At the
surface...surface high pressure across the central U.S. Monday will
move eastward Tuesday as surface low pressure develops across the
lee side of the Rockies. This will provide breezy to windy
conditions across the Rio Grande valley Tuesday. A weak cold front
is progged to move into central Texas Wednesday and moisture is
expected to increase across south TX Wed night into Thursday as the
front stalls north of the CWA. This will provide a slight chance of
showers and thunderstorms...mainly across the northern
ranchlands...Thursday and Friday.

MARINE (Now through Saturday Night): Buoy 42020 reported south-
southeast winds around 19 knots gusting to around 23 knots with
seas slightly under 5.9 feet with a period of 7 seconds at 03
CST/09 UTC. Marine observation platforms across the Laguna Madre
indicate south winds continue between 20 to 25 knots with higher
gusts. A tight pressure gradient along the coast and over the
adjacent Gulf waters this afternoon will maintain breezy south
winds with ongoing small craft advisory conditions. Elevated winds
and rough seas should continue tonight on the Gulf waters, but
winds should settle down late in the evening. Have extended the
Small Craft Advisory until 1 am for the Gulf waters due to
elevated seas. A cold front will bring strong north winds and
advisory conditions to the Gulf waters Saturday morning around
dawn to mid day, and possibly on the Laguna Madre as well.

Sunday through Wednesday...Light northwest winds will prevail
across the coastal waters Sunday as surface high pressure settles
across the lower Texas coast Sun afternoon. Winds will veer to the
southeast and increase as the surface high pressure across the
western Gulf of Mexico moves eastward and the pressure gradient
increases across the lower TX coast. Light to moderate southeast
winds will prevail across the western Gulf Monday as a result. The
pressure gradient is expected to continue to increase Tuesday
with low pressure developing along the lee side of the Rockies.
Winds will increase and veer to the south and southeast Tuesday
before weakening Wednesday as a weak cold front moves into central
TX Wed afternoon. Small craft advisories may be needed for the
offshore waters Mon night and will likely be needed for all of
the coastal waters Tuesday and offshore waters Tues night.

FIRE WEATHER (Saturday)...Dry air will continue to move into the
region from the west this afternoon, and particularly Saturday
afternoon in the wake of a Saturday morning cold front. Though not
quite dry enough nor strong enough winds this afternoon, north
winds at 20 feet behind the cold front will be around 15 mph with
relative humidity values in the mid teens and with cured fuels,
reaching elevated to critical fire weather criteria. A Fire
Weather Watch remains in effect for the counties west of the I69E.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Saturday morning through Saturday
     afternoon for TXZ248>250-252-253.

GM...Small Craft Advisory for winds until 10 PM CDT this evening for
     GMZ130-132-135.

     Small Craft Advisory until 1 AM CDT Saturday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

53-Schroeder/65
Hazardous weather outlook, Apr 13, 6:56 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
656 PM CDT Fri Apr 13 2018

TXZ248>257-141000-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
656 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a high risk of rip currents at the beaches of South Padre
Island and Boca Chica State Park.

Very isolated strong-to-severe thunderstorms are possible after
midnight across the northern Ranchlands of Jim Hogg, Brooks, and
Kenedy counties, with primary threats of damaging hail and wind
gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A fire weather watch has been posted for Zapata, Jim Hogg, Brooks,
Starr, and Hidalgo counties for Saturday.

An elevated rip current risk will continue Saturday into Sunday,
and may occur again Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Please report any instances of hail or damaging winds tonight
to local law enforcement or the National Weather Service in
Brownsville.

GMZ130-132-135-150-155-170-175-141000-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
656 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Small Craft Advisory for Winds remains in effect for the Laguna
Madre until 10 pm CDT.

A Small Craft Advisory is in effect for the lower Texas Gulf
waters through 1 am.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional Small Craft Advisories are likely from early Saturday
morning through early Sunday morning.

Small Craft Advisories may again be needed for portions of the
Lower Texas Coastal Waters from Monday night through Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

53-Schroeder

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:21 AM CDTRed Flag WarningBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata16 hr
Apr 14, 3:59 AM CDTSpecial Marine WarningBRO91 min
Apr 14, 4:54 AM CDTSpecial Weather StatementBROCameron, Willacy51 min
Apr 14, 12:19 PM CDTGale WarningBRO4 hr
Apr 14, 12:19 PM CDTSmall Craft AdvisoryBRO12 hr

Nearby

Small Craft Advisory for Windses in Texas, 2018Every small craft advisory for winds in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.